# SDR CALA2017122704624

- Difficulty date: December 27, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N898UA
- Make and model: Airbus A319-132
- Aircraft serial: 3311
- Aircraft time: 28,619 hours, 19,102 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: AM55512
- Condition: Chafed
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON RIB 5 BOTTOM SKIN,  LOWER SURFACED CHAFED. REMOVED & REPLACED DOUBLER ON THE NR 1 PYLON RIB 5 BOTTOM SKIN IAW SRM 54-51-12-300-003, PARA 2A. FIG 20102.
